Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of univalent functions


Authors: T. R. Caplinger and W. M. Causey
Journal: Proc. Amer. Math. Soc. 39 (1973), 357-361
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1973-0320294-4
MathSciNet review: 0320294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sharp coefficient estimate is obtained for a class $ D(\alpha )$ of functions univalent in the open unit disc. The radius of convexity and an arclength result are also determined for the class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320294-4
Keywords: Univalent, convex
Article copyright: © Copyright 1973 American Mathematical Society